# SDR VNAA20250127001

- Difficulty date: December 5, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R410827
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT TRACK AFT WEAR STRIP RIVET DAMAGE    CAPTAIN SEAT TRACK WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 51-40-11-001-001-A01 AND REPLACED PER CRJ700 SRM 51-42-21-001-001-A01 AND EA A1-670-53-00023 REV -- SECTION III - PERMANENT REPAIR.
